Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 2, 2016
Metadata
 

The KSBA compactification for the moduli space of degree two $K$3 pairs
Radu Laza
pp. 225–279
Abstract | Full-Text PDF (2831 KB) | Metadata

Noncommutative Hodge-to-de Rham spectral sequence and the Heegaard Floer homology of double covers
Robert Lipshitz and David Treumann
pp. 281–325
Abstract | Full-Text PDF (392 KB) | Metadata

Sets of $\beta$-expansions and the Hausdorff measure of slices through fractals
Tom Kempton
pp. 327–351
Abstract | Full-Text PDF (201 KB) | Metadata

Complexity of intersections of real quadrics and topology of symmetric determinantal varieties
Antonio Lerario
pp. 353–379
Abstract | Full-Text PDF (218 KB) | Metadata

Boundary estimates for certain degenerate and singular parabolic equations
Benny Avelin, Ugo Gianazza and Sandro Salsa
pp. 381–424
Abstract | Full-Text PDF (283 KB) | Metadata

Equidistribution estimates for Fekete points on complex manifolds
Nir Lev and Joaquim Ortega-Cerdà
pp. 425–464
Abstract | Full-Text PDF (281 KB) | Metadata